question-icon

What are the side effects of Zoloft?

default
Posted on Wed, 2 Dec 2015
Question: Hi I've been on Effexor 150 since March. It wasnt working so I asked to be weaned off of it from my doctor. Prior to this I was on Zoloft for 1o years. He told me to go down to 75 Effexor and 100 Zoloft. After one week I stopped the Effexor completely. I'm on on Zoloft 100 mg and I have a foggy feeling. I'm not dizzy but I don't feel like myself. I'm assuming this is from not having the Effexor in me.
doctor
Answered by Dr. Kathy Robinson (21 minutes later)
Brief Answer:
could last a few more weeks

Detailed Answer:
Hello,
It is possible that your withdrawal off the Effexor was too fast leaving you with this side effect of the withdrawal. It should clear in 2-3 weeks. If it is intolerable then you could ask your doctor for a lower dose of Effexor and a slower taper off the medication. Please let me know if you have other questions.
Regards,
Dr. Robinson
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Kathy Robinson

General & Family Physician

Practicing since :1989

Answered : 3535 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the side effects of Zoloft?

Brief Answer: could last a few more weeks Detailed Answer: Hello, It is possible that your withdrawal off the Effexor was too fast leaving you with this side effect of the withdrawal. It should clear in 2-3 weeks. If it is intolerable then you could ask your doctor for a lower dose of Effexor and a slower taper off the medication. Please let me know if you have other questions. Regards, Dr. Robinson